# SDR FJTA00079221

- Difficulty date: July 27, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N922CX
- Make and model: Bag JETSTM3201
- Aircraft serial: 922
- Engine: Garrtt TPE33112UA
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

GSP/RDU  - FLT 1580 - AIRCRAFT DEPARTED,  APPROX 15 MINUTES INTO FLIGHT, LT ENG LOST POWER.  LT PROP SPOOLED DOWN.  LT STOP AND FEATHER PULLED, ENG SHUT DOWN.  ACFT RETURNED GPS, LANDED WITHOUT INCIDENT.  INSP REVEALED  LT PROP WOULD TURN BUT IMPELLER WOULD NOT.  THIS INDICATED A GEARBOX INTERNAL FAILURE.  ENG REPLACED, ACFT RETURNED TO SERVICE.  THE FAILED ENG SHIPPED FOR EVAL AND REPAIR.  MFG IS SPEARHEADING  INVEST INTO 2ND FAILURE REF:  SDR FJTA00069221.  REWORKED ''BULL GEAR'', PN 3107118-1 AND/OR 3107161-1 IS SUSPECTED.  AN AUDIT FOR GEARS PERFORMED, 2 ACFT IDENTIFIED AS HAVING REWORKED GEAR IN EACH OF  2 ENG.  THESE ACFT GROUNDED AND REPLACED.  7 OTHER ENG SUSPECTED, THESE ENG SCHEDULED FOR REPLACEMENT.(
